Alert archive / Wisconsin / Gale Warnings in 2011
Gale Warning 11, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at May 14, 2011, 10:15 AM CDT. It was in force for 35 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 14, 2011, 10:15 AM CDT (15:15 UTC)
- Expired
- May 15, 2011, 9:07 PM CDT
- In force
- 35 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
259 WHUS73 KMKX 141515 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1015 AM CDT SAT MAY 14 2011 ...STRONG WINDS INTO SUNDAY MORNING... .STRENGTHENING LOW PRESSURE OVER INDIANA IS RESULTING IN BLUSTERY NORTH WINDS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN. THESE BLUSTERY WINDS WILL LAST THROUGH THE WEEKEND INTO EARLY NEXT WEEK. GALE CONDITIONS ARE EXPECTED...ESPECIALLY FROM NORTH POINT LIGHTHOUSE SOUTH TO WINTHROP HARBOR. LMZ646-142315- /O.EXP.KMKX.GL.W.0010.000000T0000Z-110514T1500Z/ /O.UPG.KMKX.SC.Y.0043.000000T0000Z-110517T0600Z/ /O.NEW.KMKX.GL.W.0011.110514T1515Z-110515T1800Z/ WIND POINT WI TO WINTHROP HARBOR IL- 1015 AM CDT SAT MAY 14 2011 ...GALE WARNING IN EFFECT UNTIL 1 PM CDT SUNDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS EXTENDED THE GALE WARNING...WHICH IS NOW IN EFFECT UNTIL 1 PM CDT SUNDAY. * WINDS: NORTH TO NORTHEAST GALES TO 35 KNOTS. SOME GUSTS MAY REACH 40 KNOTS LATER TODAY INTO SUNDAY MORNING. * WAVES: WAVES 5 TO 8 FEET BUILDING TO 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ645-142315- /O.UPG.KMKX.SC.Y.0042.000000T0000Z-110517T0600Z/ /O.NEW.KMKX.GL.W.0011.110514T1515Z-110515T1800Z/ NORTH POINT LIGHT TO WIND POINT WI- 1015 AM CDT SAT MAY 14 2011 ...GALE WARNING IN EFFECT UNTIL 1 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 1 PM CDT SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: NORTH TO NORTHEAST GALES TO 35 KNOTS WITH THE POTENTIAL FOR HIGHER GUSTS TONIGHT AND SUNDAY. * WAVES: WAVES 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-142315- /O.EXT.KMKX.SC.Y.0042.000000T0000Z-110515T0000Z/ /O.NEW.KMKX.GL.A.0005.110515T0000Z-110515T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 1015 AM CDT SAT MAY 14 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SUNDAY AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTH TO NORTHEAST WINDS TO 30 KNOTS WITH THE POTENTIAL FOR HIGHER GUSTS TONIGHT AND SUNDAY. * WAVES: WAVES 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
8 follow-up statements
604 WHUS73 KMKX 141517 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1017 AM CDT SAT MAY 14 2011 ...STRONG WINDS INTO SUNDAY MORNING... .STRENGTHENING LOW PRESSURE OVER INDIANA IS RESULTING IN BLUSTERY NORTH WINDS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN. THESE BLUSTERY WINDS WILL LAST THROUGH THE WEEKEND INTO EARLY NEXT WEEK. GALE CONDITIONS ARE EXPECTED...ESPECIALLY FROM NORTH POINT LIGHTHOUSE SOUTH TO WINTHROP HARBOR. LMZ645-646-142330- /O.CON.KMKX.GL.W.0011.000000T0000Z-110515T1800Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1017 AM CDT SAT MAY 14 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY. * WINDS: NORTH TO NORTHEAST GALES TO 35 KNOTS. SOME GUSTS MAY REACH 40 KNOTS LATER TODAY INTO SUNDAY MORNING. * WAVES: WAVES 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-142330- /O.CON.KMKX.SC.Y.0042.000000T0000Z-110515T0000Z/ /O.CON.KMKX.GL.A.0005.110515T0000Z-110515T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 1017 AM CDT SAT MAY 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SUNDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A GALE WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SUNDAY AFTERNOON. * WINDS: NORTH TO NORTHEAST WINDS TO 30 KNOTS WITH THE POTENTIAL FOR HIGHER GUSTS TONIGHT AND SUNDAY. * WAVES: WAVES 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
001 WHUS73 KMKX 142027 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 327 PM CDT SAT MAY 14 2011 ...STRONG WINDS INTO SUNDAY MORNING... .STRENGTHENING LOW PRESSURE OVER INDIANA IS RESULTING IN BLUSTERY NORTH WINDS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN. THESE BLUSTERY WINDS WILL LAST THROUGH SUNDAY INTO EARLY NEXT WEEK. GALE CONDITIONS ARE EXPECTED...WITH MOST GUSTS NEAR 35 KNOTS...THOUGH A FEW 40 KNOT GUSTS COULD BE REACHED LATE TONIGHT INTO SUNDAY MORNING. LMZ643-644-150430- /O.CON.KMKX.SC.Y.0042.000000T0000Z-110515T0000Z/ /O.UPG.KMKX.GL.A.0005.110515T0000Z-110515T1800Z/ /O.EXB.KMKX.GL.W.0011.110515T0000Z-110515T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 327 PM CDT SAT MAY 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTH TO NORTHEAST WINDS TO 30 KNOTS INCREASING TO 35 KNOT GALES. GALE GUEST COULD REACH 40 KNOTS SUNDAY MORNING. * WAVES: WAVES 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-150430- /O.CON.KMKX.GL.W.0011.000000T0000Z-110515T1800Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 327 PM CDT SAT MAY 14 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY. * WINDS: NORTH TO NORTHEAST GALES TO 35 KNOTS. SOME GUSTS MAY REACH 40 KNOTS LATER TONIGHT INTO SUNDAY MORNING. * WAVES: WAVES 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
242 WHUS73 KMKX 150229 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 929 PM CDT SAT MAY 14 2011 ...GALE FORCE WIND GUSTS TONIGHT AND SUNDAY... .BRISK NORTHERLY WINDS WITH GALE FORCE WIND GUSTS WILL CONTINUE THROUGH SUNDAY AS A STRONG PRESSURE GRADIENT REMAINS OVER THE GREAT LAKES REGION. THE PRESSURE GRADIENT WILL SLOWLY WEAKEN SUNDAY NIGHT INTO EARLY NEXT WEEK BUT WINDS AND WAVES WILL STILL REACH SMALL CRAFT ADVISORY CONDITIONS FROM SUNDAY NIGHT INTO POSSIBLY MONDAY NIGHT. LMZ643>646-151030- /O.EXT.KMKX.GL.W.0011.000000T0000Z-110516T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 929 PM CDT SAT MAY 14 2011 ...GALE WARNING NOW IN EFFECT UNTIL 7 PM CDT SUNDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 7 PM CDT SUNDAY. * WINDS: NORTH TO NORTHEAST TO 25 KNOTS WITH GALE FORCE GUSTS TO 40 KNOTS ESPECIALLY ON SUNDAY. * WAVES: WAVES 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
672 WHUS73 KMKX 150843 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 343 AM CDT SUN MAY 15 2011 ...GALE FORCE WIND GUSTS WILL CONTINUE TODAY... .BRISK NORTHERLY WINDS WITH GALE FORCE WIND GUSTS WILL CONTINUE TODAY AS A STRONG PRESSURE GRADIENT REMAINS OVER THE GREAT LAKES REGION. THE PRESSURE GRADIENT WILL SLOWLY WEAKEN TONIGHT INTO MONDAY BUT WINDS AND WAVES WILL LIKELY STILL REACH SMALL CRAFT ADVISORY CONDITIONS TONIGHT THROUGH MONDAY. LMZ643>646-151645- /O.CON.KMKX.GL.W.0011.000000T0000Z-110516T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 343 AM CDT SUN MAY 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTH TO NORTHEAST TO 30 KNOTS WITH GALE FORCE GUSTS TO 40 KNOTS. * WAVES: WAVES 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
695 WHUS73 KMKX 151430 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 930 AM CDT SUN MAY 15 2011 ...GALE FORCE WIND GUSTS WILL CONTINUE TODAY... .BRISK NORTHERLY WINDS WITH GALE FORCE WIND GUSTS WILL CONTINUE TODAY...AS A STRONG PRESSURE GRADIENT REMAINS OVER THE GREAT LAKES REGION. THE PRESSURE GRADIENT WILL SLOWLY WEAKEN TONIGHT INTO MONDAY...BUT WINDS AND WAVES WILL LIKELY STILL REACH SMALL CRAFT ADVISORY CONDITIONS TONIGHT THROUGH AT LEAST MONDAY. LMZ643>646-152230- /O.CON.KMKX.GL.W.0011.000000T0000Z-110516T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 930 AM CDT SUN MAY 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTH TO NORTHEAST TO 30 KNOTS...WITH GALE FORCE GUSTS TO 40 KNOTS. * WAVES: WAVES 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
677 WHUS73 KMKX 152037 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 337 PM CDT SUN MAY 15 2011 ...GALE FORCE WIND GUSTS UNTIL EARLY EVENING... .BRISK NORTH WINDS WITH GALE FORCE WIND GUSTS WILL CONTINUE UNTIL EARLY EVENING...AS A STRONG PRESSURE GRADIENT REMAINS OVER THE GREAT LAKES REGION. HIGH WAVES ARE EXPECTED TO CONTINUE AS WELL. THE PRESSURE GRADIENT WILL SLOWLY WEAKEN TONIGHT INTO MONDAY...BUT WINDS AND WAVES WILL LIKELY STILL REACH SMALL CRAFT ADVISORY CONDITIONS TONIGHT THROUGH AT LEAST MONDAY. LMZ643>646-160000- /O.CON.KMKX.GL.W.0011.000000T0000Z-110516T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 337 PM CDT SUN MAY 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTH TO NORTHEAST TO 30 KNOTS...WITH GALE FORCE GUSTS TO 40 KNOTS. * WAVES: WAVES 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
239 WHUS73 KMKX 152343 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 643 PM CDT SUN MAY 15 2011 ...GALE FORCE WIND GUSTS UNTIL EARLY EVENING... .BRISK NORTH WINDS WITH GALE FORCE WIND GUSTS WILL CONTINUE UNTIL EARLY EVENING...AS A STRONG PRESSURE GRADIENT AND GOOD LOW LEVEL MIXING REMAINS OVER THE GREAT LAKES REGION. HIGH WAVES WILL CONTINUE AS WELL. THE PRESSURE GRADIENT WILL SLOWLY WEAKEN TONIGHT INTO MONDAY... BUT WINDS AND WAVES WILL STILL REACH SMALL CRAFT ADVISORY CONDITIONS INTO MONDAY EVENING. LMZ643-160745- /O.CAN.KMKX.GL.W.0011.000000T0000Z-110516T0000Z/ /O.NEW.KMKX.SC.Y.0044.110515T2343Z-110517T0100Z/ SHEBOYGAN TO PORT WASHINGTON WI- 643 PM CDT SUN MAY 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM CDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTH TO NORTHEAST 20 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS. * WAVES: WAVES 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-160200- /O.EXT.KMKX.GL.W.0011.000000T0000Z-110516T0200Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 643 PM CDT SUN MAY 15 2011 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS: NORTH TO NORTHEAST TO 30 KNOTS...WITH GALE FORCE GUSTS TO 40 KNOTS EARLY THIS EVENING. WINDS DECREASING TO 20 TO 25 KNOTS WITH WIND GUSTS TO 30 KNOTS AFTER 9 PM. * WAVES: WAVES 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
377 WHUS73 KMKX 160207 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 907 PM CDT SUN MAY 15 2011 ...BRISK NORTH WINDS AND VERY HIGH WAVES TONIGHT INTO MONDAY NIGHT... .BRISK NORTH WINDS AND VERY HIGH WAVES WILL CONTINUE TONIGHT AND MONDAY AND BEGIN TO SUBSIDE MONDAY NIGHT. A MODEST PRESSURE GRADIENT BETWEEN CANADIAN HIGH PRESSURE AND LOW PRESSURE OVER THE EAST COAST IS RESPONSIBLE FOR THE WINDY CONDITIONS. THE PRESSURE GRADIENT WILL SLOWLY WEAKEN INTO MONDAY NIGHT WITH SUBSIDING WINDS AND WAVES. LMZ644>646-161015- /O.CAN.KMKX.GL.W.0011.000000T0000Z-110516T0200Z/ /O.EXB.KMKX.SC.Y.0044.000000T0000Z-110517T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 907 PM CDT SUN MAY 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS. * WAVES: WAVES 8 TO 11 FEET SUBSIDING TO 4 TO 7 FEET FOR MONDAY AND MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-161015- /O.CON.KMKX.SC.Y.0044.000000T0000Z-110517T0100Z/ SHEBOYGAN TO PORT WASHINGTON WI- 907 PM CDT SUN MAY 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT MONDAY. * WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS. * WAVES: WAVES 7 TO 10 FEET SUBSIDING TO 3 TO 6 FEET FOR MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at May 14, 3:29 AM CDT, 6 hours 46 minutes earlier.
Area forecast discussion, May 14, 3:29 AM CDT, 6 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 AM CDT SAT MAY 14 2011
.TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM
EMPHASIS OF THIS PERIOD ON RAIN AND QPF. DESPITE SLIGHTLY DRIER AIR
SURGING IN FROM THE NORTH AS EVIDENCED BY SFC DEWPOINTS FALLING INTO
THE UPPER 30S...PRECIPITABLE WATER VALUES REMAIN IN THE 1-1.25 INCH
RANGE INTO TONIGHT AS UPPER LEVEL CIRCULATION FROM THE NORTHERN
PLAINS SLIDES SE AND MERGES WITH UPPER LOW OVER SRN IL/IN REGION.
THIS SCENARIO RESULTS IN MORE PERSISTENT...MOIST NELY LOW TO MID
LEVEL FLOW OVER SRN WI. AS UPPER CIRCULATION SHARPENS AND
STRENGTHENS OVER INDIANA LATER TODAY AND TNGT...INCREASING LAYER
Q-VECTOR CONVERGENCE AND LOWERING CONDENSATION PRESSURE DEFICITS
SPREAD INTO SOUTHERN WI ALONG WITH PERIOD OF 600MB FRONTOGENESIS.
SO EXPC PERIOD OF RA/-RA TO SPREAD INTO SRN WI CONT INTO TNGT. QPF
MAY EXCEED ONE HALF INCH IN SOME ERN AREAS. MID LEVEL LAPSE RATES
AND ELEVATED INSTABILITY MINIMAL SO NO T EXPCD.
.SUNDAY...FORECAST CONFIDENCE...MEDIUM
SURFACE LOW PRESSURE WILL SLOWLY SLIDE SOUTHEAST ACROSS OHIO ON
SUNDAY. AS THIS TAKES PLACE...DRIER AIR WILL WORK INTO SOUTHERN
WISCONSIN FROM THE NORTHWEST. KEPT LIKELY POPS GOING IN THE SOUTH
SUNDAY MORNING AS THE LOW BEGINS TO PULL AWAY...WITH MAINLY DRY
CONDITIONS IN THE AFTERNOON.
TEMPERATURES WILL REMAIN CHILLY ON SUNDAY...WITH MODEL 925 MB TEMPS
IN THE SINGLE DIGITS. HIGHS WILL STRUGGLE INTO THE 50S MOST
PLACES...POSSIBLY NOT HITTING 50 IN THE FAR EAST TOWARD THE LAKE. ON
TOP OF THE RAIN AND COOLER TEMPS...HIGHER WINDS WILL CONTINUE
SUNDAY...WITH GUSTS OF 30 TO 40 MPH POSSIBLE.
.MONDAY AND TUESDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH
HIGH PRESSURE CENTERED JUST TO THE NORTH WILL BRING QUIET CONDITIONS
TO SRN WI FOR THE FIRST PART OF THE WORK WEEK. THOUGH SKIES WILL BE
MOSTLY SUNNY...THE COOLER AIRMASS WILL LINGER ACROSS THE GREAT LAKES
WITH HIGHS AROUND 10 DEGREES BELOW NORMAL.
.WEDNESDAY THROUGH FRIDAY...FORECAST CONFIDENCE...LOW
MODELS NOT IN GREAT AGREEMENT FOR MID TO LATE NEXT WEEK.
OVERALL...PATTERN SHOWING AN UPPER LOW REMAINING NEARLY STATIONARY
OVER THE THE OHIO RIVER VALLEY AND/OR GREAT LAKES THROUGH AT LEAST
THURSDAY...WITH SOME PIECES OF ENERGY ROTATING THROUGH AT TIMES.
KEPT LOW POPS GOING WITH THIS PATTERN SUGGESTING CHANCE FOR SHOWERS.
ECMWF WOULD SUGGEST DRY CONDITIONS FRIDAY...WITH THE UPPER LOW
SLOWLY PULLING AWAY. GFS MEANWHILE IS QUICKER TO MOVE THE SYSTEM
EASTWARD AS IT BUILDS ANOTHER LOW ACROSS THE PLAINS...BRINGING
SHOWERS TO WI BY FRIDAY AFTERNOON. NOT ENOUGH CONFIDENCE TO GO DRY
WITH FORECAST...SO KEPT LOW POPS INTO FRIDAY.
OVERALL CONSENSUS OF MODELS SUGGESTS THAT TEMPS WILL FINALLY WARM TO
NEAR NORMAL BY THE END OF THE WEEK.
&&
.AVIATION...PERIODS OF RA WL ACCOMPANY STRENGTHENING LOW PRESSURE TO
THE SOUTHEAST WITH PREVAILING MVFR CIGS FOR THE DURATION OF THE
FORECAST. BLUSTERY WINDS ARE EXPECTED AT TIMES NEAR LAKE MI WITH
GUSTS EXCEEDING IMPROVING CIGS ON SUN AS DRIER AIR SETTLES IN FROM
THE NORTH.
&&
.MARINE...WL BE POSTING GALE WARNING FOR LMZ645 UNTIL MID-MORNING.
LAKE SFC TEMPS IN THE UPPER 40S TO LOW 50S IN SHALLOWER AREAS
RESULTING IN STEEP LOW LEVEL LAPSE RATES. WITH SLIGHTLY COLD AIR
ADVECTION OVER WRN LAKE MI...WIND GUSTS HAVE BEEN REACHING GALE
LEVELS LAST SEVERAL HOURS IN LMZ645. EXPC THIS TO CONTINUE AT LEAST
FEW MORE HOURS UNTIL SLIGHTLY WARMER AIR IN LOW LEVELS PUSH ACROSS
LAKE MI FROM THE EAST. OTRW...STILL EXPC PROLONGED PERIOD OF
BLUSTERY NORTH TO NORTHEAST WINDS THROUGH THE WEEKEND AS LOW
PRESSURE STRENGTHENS OVER THE INDIANA REGION. WITH LINGERING STEEP
LAPSE RATES NEAR THE SURFACE TONIGHT AND THE TIGHTENING PRESSURE
GRADIENT...LAKESHORE AREAS MAY ONCE AGAIN REACH GALE WARNING GUSTS
TONIGHT INTO SUNDAY. TO AVOID CONFUSION WITH ONGOING GALE
WARNING...WL HOLD OFF ON GALE WATCH...BUT WL BRIEF NEXT SHIFT THAT
GALE WARNING/WATCH MAY BE NEEDED FOR SECOND/THIRD PERIODS WITH LATE
MRNG UPDATE.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 1 AM CDT TUESDAY
FOR LMZ646.
GALE WARNING UNTIL 10 AM CDT THIS MORNING FOR LMZ646.
SMALL CRAFT ADVISORY UNTIL 1 AM CDT TUESDAY FOR LMZ643>645.
&&
SUNDAY THROUGH FRIDAY...DDV/07
TODAY/TONIGHT AND AVIATION/MARINE...MBK/11Hazardous weather outlook, May 14, 4:09 AM CDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 409 AM CDT SAT MAY 14 2011 WIZ046-047-051-052-056>060-062>072-150915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 409 AM CDT SAT MAY 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT EXPECTED RAINFALL OF ONE HALF INCH TO ONE INCH IN PORTIONS OF SOUTHEAST WISCONSIN MAY CAUSE A FEW RAPIDLY RESPONDING RIVERS TO RISE ABOVE BANKFUL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PATCHY FROST IS EXPECTED LATE SUNDAY NIGHT OVER PORTIONS OF SOUTH CENTRAL WISCONSIN...AND LATE MONDAY NIGHT OVER THE ENTIRE AREA... WITH THE EXCEPTION OF THE COUNTIES NEXT TO LAKE MICHIGAN. THERE IS A SMALL CHANCE FOR THUNDERSTORMS NEXT FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED IN THE NEXT SEVEN DAYS. LMZ643>646-150915- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 409 AM CDT SAT MAY 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT UNTIL 10 AM CDT THIS MORNING FROM WIND POINT TO WINTHROP HARBOR DUE TO STRONG NORTH WINDS. OTHERWISE...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR BLUSTERY NORTH WINDS AND HIGH WAVES DUE TO STRENGTHENING LOW PRESSURE OVER INDIANA. NORTH WIND GUSTS WILL APPROACH GALE FORCE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE SMALL CRAFT ADVISORY REMAINS IN EFFECT INTO MONDAY NIGHT DUE TO PERSISTENT LOW PRESSURE JUST SOUTH OF THE GREAT LAKES. NORTH WIND GUSTS WILL APPROACH GALE FORCE ON SUNDAY. WWW.WEATHER.GOV/MKX MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 3:46 AM CDT | Gale Warning | MKX | 6 hr | |
| May 14, 3:46 AM CDT | Small Craft Advisory | MKX | 6 hr | |
| May 14, 10:15 AM CDT | Gale Watch | MKX | 5 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.